Pediatric Gastrointestinal Tumors

Joseph T. Murphy, Robert P. Foglia

Research output: Chapter in Book/Report/Conference proceedingChapter

4 Scopus citations
Original languageEnglish (US)
Title of host publicationPediatric Surgery
PublisherElsevier Inc.
Pages483-490
Number of pages8
ISBN (Print)9780323072557
DOIs
Publication statusPublished - 2012

ASJC Scopus subject areas

  • Dentistry(all)
  • Medicine(all)

Cite this

Murphy, J. T., & Foglia, R. P. (2012). Pediatric Gastrointestinal Tumors. In Pediatric Surgery (pp. 483-490). Elsevier Inc.. https://doi.org/10.1016/B978-0-323-07255-7.00034-9